# SDR SWIA2018061844795

- Difficulty date: June 3, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 30,916 hours, 19,192 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R, BETWEEN BS 295 - 333 WAS CORRODED.  REPLACED THE STRINGER.
